Document Type

Journal Article

Department/ Unit

Department of Physics

Title

Linear and non-liner Fano resonance on two-dimensional magnetic matamaterials

Publication Year

2011

Journal Title

Physical Review B

Volume number

84

Publisher

American Physical Society

First Page (page number)

235437-1

Last Page (page number)

235437-6

DOI

10.1103/PhysRevB.84.235437

ISSN (print)

10980121

Link to Publisher’s Edition

http://dx.doi.org/10.1103/PhysRevB.84.235437

ISSN (electronic)

1550235X

This document is currently not available here.

Share

COinS